# SDR HEEA0016134

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Failed
- Location: Start/Gen
- Part time: 237 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR FAILED IN-FLIGHT AND STARTER WOULD NOT TURN OVER.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN AND BURNED.
